# SDR CALA9800016

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 655825029
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE RT MLG INDICATION WAS SHOWING RED AND GREEN AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED AND THE RED LIGHT EXTINGUISHED.  THE RED LIGHT ILLUMINATED INTERMITTENTLY DURING FLIGHT.  MAINTENANCE FOUND THE M986 LOGIC CARD AT FAULT.  THE M986 LOGIC CARD WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD IAW MM 32-09-20.
